| | Can Flonase cause green mucus?
I have been sick off and on for 6 days. At day 3 I felt better and then I became sick AGAIN!
It started out as a stomach bug and a headache and now it's swollen lymph nodes in the front of my neck, running nose, and now I see green mucus running down the back of my throat! My nasal discharge looks clear though. There are also 3 little spots on the roof of my mouth. No redness in my throat though and my throat isn't sore.
I have been taking Flonase daily for about 1 month. It's 40mg spray. I was told to use it twice a day by my doctor but I started getting really bloody nasal discharge so I am now using it once a day and I still get the blood but not as bad. My doctor actually mentioned something on the way out of her office a month ago about the stuff causing green mucus but I didn't really catch everything she said. I have seen posts about this happening after only a few days of use but not after this long.
I was looking here http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0000953/ and my symptoms match the side effects.
Should I stop taking it? Will it be safe to stop suddenly?
Thanks for your help!